Yet Another Unexpected Result

say_wha_by_powerfoxslayer-d4ecqm2-2This has been a very strange week.

Last week, I realized that I ran out of Victoza, which I have been taking faithfully for the last three months. But on Thursday night, I only had enough for 1/3 of my usual dose.

When I went to Target on Friday to fill my prescription, I was told that I couldn’t fill it until Sunday because my insurance company wouldn’t pay for it until the 24th. Well, I was disappointed but realized that because I had increased my dose, I had gone through my supply too quickly.

For three days, I didn’t take Victoza. And to be honest, I didn’t really notice much difference until Monday. But it wasn’t my blood sugars that went crazy. It was my hunger.

I was staaaaaarving. I was like, “OMG, how did I ever survive this?!”

For the past couple of months, I haven’t really been hungry. Sometimes I get little hunger pangs, or sometimes I get a little weak or tired and I realize that I haven’t eaten in awhile, but for the most part, I can go hours without eating and it’s not a problem. But on Monday? My hunger was intense and I did not like it! No wonder I had a hard time losing weight when I wasn’t taking Victoza!

On Monday, I was able to fill the prescription and I started taking Victoza again, but the weird thing is that now my blood sugars are terrible. I’m consistently in the yellow and I can’t quite figure it out.

Victoza is supposed to have a pretty short half life, so my blood sugars should have been a lot worse than they were last weekend, and they should be getting better right now. I’ve changed my pod, am using new insulin and I’m not PMS-ing, yet my blood sugar is still a bit higher than it has been this summer.

It’s so weird.

But I’m riding it out. I’m going to wait and see if maybe another day or two on Victoza helps at all. I’m going to try to watch what I eat a little bit more so that I don’t make things unnecessarily difficult for me. I just hate — hate — when things are completely different from what you expect. I don’t think the Victoza has anything to do with it, because right before I went off of it last weekend, everything was going just fine. In fact, I had made a few tweaks to my overnight basal rate and was feeling pretty good.

So annoying. That’s basically it. Just wanted to share yet another annoyance in the world of diabetes.

What’s annoying you lately? Let’s have a vent sesh. 

Advertisements
This entry was posted in Uncategorized. Bookmark the permalink.

One Response to Yet Another Unexpected Result

  1. Insurance companies annoy me. Tell those jerks that you need your meds NOW and they’re gonna pay for them. Or you’ll talk crap about them on the internet and make them look bad and they’ll go bankrupt and the government won’t bail them out because everyone’s pissed at them and the CEOs will die penniless with the barrel of a revolver dipped in cyanide in their mouths.

    Won’t work worth a damn, but it’s nice to dream that it will, right?

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s